# SDR UHLA2015020300078

- Difficulty date: February 3, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 28,892 hours, 17,972 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OTBD MOUNT FOOT UNDER TRASH COMPARTMENT ON THE AFT SECTION OF THE AFT GALLEY HAS CORROSION.  R & R OTBD MOUNT FOOT UNDER TRASH COMPARTMENT ON AFT SECTION OF AFT GALLEY IAW AMM 25-34-01, PN 170-42866-001, NAS517-3-0.
